How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Nancy Your Own Question
Nancy, Psychotherapist
Category: Mental Health
Satisfied Customers: 746
Experience:  ABD for a PhD in Psychology, Psychotherapist for over 20 years
Type Your Mental Health Question Here...
Nancy is online now
A new question is answered every 9 seconds

is there a possible problem with taking lithium,diclofenac

Customer Question

is there a possible problem with taking lithium,diclofenac sodium and cyclobenzaprine at the same time
Submitted: 7 years ago.
Category: Mental Health
Expert:  Nancy replied 7 years ago.
<p>Hi,</p><p> </p><p>There is no drug interaction with these three medications- and they won't cause depression. The only thing you'll want to be aware of is that both the diclofenac sodium and cyclobenzaprine can make you drowsy.</p><p> </p><p>I hope you feel better soon!</p><p> </p><p>Nancy</p>

Related Mental Health Questions